Scattering of small solutions of a symmetric regularized-long-wave equation

Volume 31 / 2004

Sevdzhan Hakkaev Applicationes Mathematicae 31 (2004), 313-320 MSC: 35B40, 35Q35, 76B15. DOI: 10.4064/am31-3-6

Abstract

We study the decay in time of solutions of a symmetric regularized-long-wave equation and we show that under some restriction on the form of nonlinearity, the solutions of the nonlinear equation have the same long time behavior as those of the linear equation. This behavior allows us to establish a nonlinear scattering result for small perturbations.

Authors

  • Sevdzhan HakkaevFaculty of Mathematics and Informatics
    Shumen University
    9712 Shumen, Bulgaria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image